# SDR DALA2015070404156

- Difficulty date: July 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 233-297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BS 233, 255, 275 AND 297 BETWEEN LONGERON 1 AND LONGERON 2 RIGHT.   LIGHTNING STRIKES WERE BLENDED AND FOUND WITHIN LIMITS IAW SRM 53-04-1 PAR. 5D.  BS 255 WAS REPAIRED  IAW SRM 53-04-2, PAR 3C, 2, A,1, A.
